Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


MathSciNet review: 3309607
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Alain-Sol Sznitman
Title: Topics in occupation times and Gaussian free fields
Additional book information: EMS Textbooks in Mathematics, European Mathematical Society, Z\"urich, 2012, viii+114 pp., ISBN 978-3-03719-109-5, \geneuro{}28.00

References [Enhancements On Off] (What's this?)

  • David Brydges, Jürg Fröhlich, and Thomas Spencer, The random walk representation of classical spin systems and correlation inequalities, Comm. Math. Phys. 83 (1982), no. 1, 123–150. MR 648362
  • E. B. Dynkin, Markov processes as a tool in field theory, J. Funct. Anal. 50 (1983), no. 2, 167–187. MR 693227, DOI 10.1016/0022-1236(83)90066-6
  • Nathalie Eisenbaum, Dynkin’s isomorphism theorem and the Ray-Knight theorems, Probab. Theory Related Fields 99 (1994), no. 2, 321–335. MR 1278888, DOI 10.1007/BF01199028
  • F. B. Knight, Random walks and a sojourn density process of Brownian motion, Trans. Amer. Math. Soc. 109 (1963), 56–86. MR 154337, DOI 10.1090/S0002-9947-1963-0154337-6
  • Daniel Ray, Sojourn times of diffusion processes, Illinois J. Math. 7 (1963), 615–630. MR 156383
  • Symanzik, Kurt, Euclidean Quantum Field Theory. In Scuola Internazionale di Fisica, “Enrico Fermi” XLV Corso, Academic Press, 1969, 152–223.

  • Review Information:

    Reviewer: S. R. S. Varadhan
    Affiliation: Courant Institute
    Email: varadhan@cims.nyu.edu
    Journal: Bull. Amer. Math. Soc. 52 (2015), 167-169
    DOI: https://doi.org/10.1090/S0273-0979-2014-01472-7
    Published electronically: September 9, 2014
    Review copyright: © Copyright 2014 American Mathematical Society